# SDR AALA20090730TUL25

- Difficulty date: July 24, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SRO952000815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO HAS CORROSION ON LOWER DOOR JAMB BEAM BETWEEN STATION 1200-1212.  INSTALLED REPAIR DOUBLER (PART NUMBER SRO9520008-15) UNDER AARD 53-10-00-3 AND EA MD80-53-006895.
